Hi, I am a 22-year-old girl with no history of familial edema but 3 months ago, I had sever conjunctivitis which was treated by steroid eyedroppers and antihistamine tablets. Recently I have recurrent conjunctivitis that leads to develop, according to my doctor, some kind of edema under my eyes which is getting worse over the time .My doctor said that this edema will go away and gave me ECONOPRED &ZYRTEC but I don’t feel much better .I still have the sense of gritty feeling specially when I wake up and burny eyes at the evening plus the bags under my eyes are getting worse every day. Now I want to know if conjunctivitis has something to do with developing under eye edema. And if this edema is curable or not? What drugs I have to take to diminish it? Does the untreated-edema lead to skin laxity and fat herniation the thing that requires plastic surgery to correct? Please reply to me as soon as possible. Thanks in advance,
At your age lid swelling does not normally become permanent no need surgery. Your condition must be very unusual as you are on a strong steroid. I can shed no other light on your problem. IF things don't improve you can always get a second opinion
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.